# SDR SWAA2022083038303

- Difficulty date: August 3, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 986.5 AT LBL 43 WL208.1 AT PASSENGER CABIN 2022-418403 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN/ NORTEC 600D; SN/ 200048001; DUE DATE/ 30-MAR-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010 DUE DATE: 14-FEB-23;[03] REPAIRED FLOOR BEAM BS986.5 AT LBL 43 WL208 AT PASSENGER COMPARTMENT I.A.W SRM B737-700 53-70-51-2R-6.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[04] REPAIRED FLOOR BEAM BS986.5 AT LBL 43 WL208 AT PASSENGER COMPARTMENT I.A.W SRM B737-700 53-70-51-2R-6.SEE INDIVIDUAL STEP SIGN OFFS BELOW. CERTIFIED AS RII.
